# SDR 96ZZZX114

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171ZV
- Make and model: Beech 1900D
- Aircraft serial: UE171
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Gas Shock
- Part number: 10151418313
- Condition: Bent
- Location: Cargo Door
- Part time: 15 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CLOSING THE CARGO DOOR, THE GAS SHOCK BENT.  REMOVED AND REPLACED GAS SHOCK.
